MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; INTRODUCER

ENDOLOGIX, INC. AFX; INTRODUCER
Model Number S17-45
Medical Device Problem Codes Material Fragmentation (1261); Defective Component (2292); Delamination (2904); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been received and is pending a completed evaluation.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
During the initial implant procedure when the physician removed the introducer delivery system from the patient, a plastic threadlike material was seen coming from the tip of the introducer out of the patient leg.No other material was observed.The physician completed the procedure and the patient is stable.
 
Additional Manufacturer Narrative
At the completion of the investigation, the clinical evaluation was not completed, there was no known patient injury reported.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.Device evaluation was completed and was able to confirm the reported event.Root cause of this event seems to be a manufacturing related issue.

Brand Name
AFX
Common Device Name
INTRODUCER
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5677376
Report Number2031527-2016-00233
Device Sequence Number179930
Product Code MIH
UDI-Device Identifier00818009011381
UDI-Public(01)00818009011381(17)181116
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2018
Device Model NumberS17-45
Device Lot Number1421496-026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/24/2016
Supplement Report FDA Received Date08/12/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1